Abelian $ABA$-factorizations of finite groups
Doklady Akademii Nauk, Tome 347 (1996) no. 5, pp. 590-592
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_5_a2,
author = {D. L. Zagorin and L. S. Kazarin},
title = {Abelian $ABA$-factorizations of finite groups},
journal = {Doklady Akademii Nauk},
pages = {590--592},
year = {1996},
volume = {347},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_5_a2/}
}
D. L. Zagorin; L. S. Kazarin. Abelian $ABA$-factorizations of finite groups. Doklady Akademii Nauk, Tome 347 (1996) no. 5, pp. 590-592. http://geodesic.mathdoc.fr/item/DAN_1996_347_5_a2/